The Annals of Mathematical Statistics

A Note on Asymptotic Joint Normality

C. L. Mallows

Full-text: Open access

Abstract

The concept of asymptotic normality takes on some new aspects when the dimensionality of the vector random variable under consideration is allowed to increase indefinitely. A necessary and sufficient condition for joint asymptotic normality in a new (strong) sense, in the case of independence, is given.

Article information

Source
Ann. Math. Statist. Volume 43, Number 2 (1972), 508-515.

Dates
First available: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177692631

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177692631

Mathematical Reviews number (MathSciNet)
MR298812

Zentralblatt MATH identifier
0238.60017

Citation

Mallows, C. L. A Note on Asymptotic Joint Normality. The Annals of Mathematical Statistics 43 (1972), no. 2, 508--515. doi:10.1214/aoms/1177692631. http://projecteuclid.org/euclid.aoms/1177692631.


Export citation